Holomorphic foliations by curves on 3 with non-isolated singularities
Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 6, Tome 15 (2006) no. 2, pp. 297-321.

Soit un feuilletage holomorphe de dimension 1 dans 3 . Nous considérons le cas où l’ensemble Sing() est formé par des courbes lisses et disjointes et quelques points isolés en dehors de ces courbes. Dans cette situation, en employant la formule de Baum-Bott et le théorème de Porteous, nous déterminons le nombre de singularités isolées, comptées avec multiplicités, en fonction du degré de , de la multiplicité de le long des courbes et du degré et du genre des courbes.

Let be a holomorphic foliation by curves on 3 . We treat the case where the set Sing() consists of disjoint regular curves and some isolated points outside of them. In this situation, using Baum-Bott’s formula and Porteuos’theorem, we determine the number of isolated singularities, counted with multiplicities, in terms of the degree of , the multiplicity of along the curves and the degree and genus of the curves.

@article{AFST_2006_6_15_2_297_0,
     author = {Nonato Costa, Gilcione},
     title = {Holomorphic foliations by curves on $\mathbb{P}^3$ with non-isolated singularities},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     pages = {297--321},
     publisher = {Universit\'e Paul Sabatier, Institut de math\'ematiques},
     address = {Toulouse},
     volume = {Ser. 6, 15},
     number = {2},
     year = {2006},
     doi = {10.5802/afst.1123},
     mrnumber = {2244219},
     zbl = {1129.32018},
     language = {en},
     url = {http://www.numdam.org/articles/10.5802/afst.1123/}
}
TY  - JOUR
AU  - Nonato Costa, Gilcione
TI  - Holomorphic foliations by curves on $\mathbb{P}^3$ with non-isolated singularities
JO  - Annales de la Faculté des sciences de Toulouse : Mathématiques
PY  - 2006
DA  - 2006///
SP  - 297
EP  - 321
VL  - Ser. 6, 15
IS  - 2
PB  - Université Paul Sabatier, Institut de mathématiques
PP  - Toulouse
UR  - http://www.numdam.org/articles/10.5802/afst.1123/
UR  - https://www.ams.org/mathscinet-getitem?mr=2244219
UR  - https://zbmath.org/?q=an%3A1129.32018
UR  - https://doi.org/10.5802/afst.1123
DO  - 10.5802/afst.1123
LA  - en
ID  - AFST_2006_6_15_2_297_0
ER  - 
Nonato Costa, Gilcione. Holomorphic foliations by curves on $\mathbb{P}^3$ with non-isolated singularities. Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 6, Tome 15 (2006) no. 2, pp. 297-321. doi : 10.5802/afst.1123. http://www.numdam.org/articles/10.5802/afst.1123/

[1] Baum, P.; Bott, R. On the zeros of meromorphic vector-fields, Essays on Topology and Related topics (Mémoires dédiés à Georges de Rham), Springer-Verlag, Berlin, 1970, pp. 29-47 | MR 261635 | Zbl 0193.52201

[2] Bott, R.; Tu, L. W. Differential Forms in Algebraic Topology, Graduate Texts in Mathematics, Volume 82, Springer, 1982 | MR 658304 | Zbl 0496.55001

[3] Fulton, W. Intersection Theory, Springer-Verlag, Berlin Heidelberg, 1984 | MR 732620 | Zbl 0541.14005

[4] Gómez-Mont, X. Holomorphic foliations in ruled surfaces, Trans. American Mathematical Society, Volume 312 (1989), pp. 179-201 | MR 983870 | Zbl 0669.57012

[5] Griffiths, P.; Harris, J. Principles of Algebraic Geometry, John Wiley & Sons, Inc., 1994 | MR 1288523 | Zbl 0836.14001

[6] Hartshorne, R. Algebraic Geometry, Springer-Verlag, New York Inc, 1977 | MR 463157 | Zbl 0367.14001

[7] Porteous, I. R. Blowing up Chern class, Proc. Cambridge Phil. Soc., Volume 56 (1960), pp. 118-124 | MR 121813 | Zbl 0166.16701

[8] Sancho, F. Number of singularities of a foliation on n , Proceedings of the American Mathematical Society, Volume 130 (2001), pp. 69-72 | MR 1855621 | Zbl 0987.32015

[9] Suwa, T. Indices of vector fields and residues of singular holomorphic foliation, Hermann, 1998 | MR 1649358 | Zbl 0910.32035

Cité par Sources :